# SDR 2005FA0001299

- Difficulty date: September 15, 2005
- Submitted: September 15, 2005
- Operation: General aviation
- Aircraft: N293D
- Aircraft time: 1,141 hours, 1,500 cycles
- Engine: Cont IO240B
- Engine time: 768 hours, 1,000 cycles
- Propeller: Snsnch W69EK63
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Shaft
- Condition: Sheared
- Location: Magneto
- Part time: 768 hours, 1,000 cycles
- Component: Magneto
- Component part number: 4310
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSCHEDULED FAILURE OF THE LT ENGINE MAGNETO DURING ENGINE START. FOUND MAGNETO ROTOR SHAFT SHEARED AT POINTS CAM DRIVE END.
